# SDR CKSA98577

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B041339
- Condition: Corroded
- Location: Bs 1508
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER NR 65B04133-9 LOCATED AT LOWER CARGO AREA ZONE 100, STA 1660, STRINGER 47L HAD AREA 6 SQUARE OF CORROSION.  REPAIRED IAW SRM 51-10-01, CKF-AMD-147, CKF-AMD-150 SUPP SHEETS 1, 1A, 2, 3, CKF-AMD-152.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-125-01-02.
